# SDR UIEA2010110900176

- Difficulty date: November 9, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 36,822 hours, 5,854 cycles
- Engine: Ge CF680
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND OF MX FOUND A CRACK ON THE EXHAUST NOZZLE OUTER SLEEVE, APPROX THE 2 O'CLOCK POSITION ON THE NR2 ENGINE. THE CIRCUMFERENTIAL CRACK IS APPROX 2.25" LONG AND IS NEAR THE T/E OF THE NOZZLE. IAW SRM 54-41-30 THE LENGTH OF THE CRACK IS WITHIN LIMITS, BUT THE EDGE DISTANCE IS OUT OF LIMITS.(DISPOSITION IS TO STOP DRILL THE ENDS OF THE CRACKS WITH A 0.098" DIAMETER HOLE; DVI EVERY 3 FLIGHT CYCLES; AND REMOVAL OF THE PART WITHIN 50 FC (FLIGHT CYCLES).)
